# SDR VTZA97187

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Draw Bolt
- Part number: 1371382C403
- Condition: Failure
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/MDT - FLT 6570 - DURING CLIMB AT 1710 HOURS ON 3-17-97, MADE AN UNSCHEDULED LANDING AT IAD DUE TO PASSENGER DOOR CAPTION WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSP AND REMOVED AND REPLACED AND ADJUSTED PASSENGER DOOR DRAW BOLT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
